# SDR DALA2022042102786

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Out Of Date
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 EXPIRED DUE DATE RESERVOIR OFFWING ESCAPE SLIDE L/H IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED RESERVOIR PER A320 AMM 25-62-46. (2204176)
